# SDR AALA202412262023

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 42,652 hours, 18,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT EMERGENCY SIDEWALL LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202412242023): RESET WINDOW LIGHT FIXTURE AT ROW 18 **(CLOSED).
